# SDR AALA201907019040

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 56,188 hours, 27,123 cycles
- System (JASC): 7603 · Power Lever
- Part: Master Switch
- Part number: E0499B4AA0B03A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON SHUTDOWN, ENG #1 KEPT RUNNING WITH ENG #1 MASTER SWITCH IN OFF SHUTDOWN ENG #1 WITH FIRE SWITCH REPEAT. MAINTENANCE REMOVED AND REPLACED ENG 1 MASTER SWITCH IAW ESPM 20-45-21.
